# SDR IXXA20241212082

- Difficulty date: December 9, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 93,011 hours, 25,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT A/C EXTERIOR NEXT TO L1 DOOR INOPERATIVE. EMERGENCY LIGHT NEXT TO L1 DOOR REMOVED AND REPLACED PER BOEING 767 AIRCRAFT MAINTENANCE MANUAL 33-51-03. OPERATIONAL CHECK GOOD.
